Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Claude Chevalley
Title: , I The theory of Lie groups
Additional book information: (Princeton Mathematical Series, no. 8.) Princeton University Press, 1946. 9+217 pp. $3.00.

Review Information:

Reviewer: P. A. Smith
Journal: Bull. Amer. Math. Soc. 53 (1947), 884-887
DOI: https://doi.org/10.1090/S0002-9904-1947-08876-5